Does Buspar Cause Leg PainUpdated
I’ve been taking Buspar about two years. I ran out while my doctor was on vacation and I noticed my legs were hurting and very weak. I was in the hospital about two weeks ago and I ran out again and was trying not to take buspar at all. I can barely walk!! My doctor gave me Requip. It knocks me out and does not seem to help. I guess I will start back on buspar. I don’t know what to do.
It is possible that you are experiencing some withdrawal symptoms from stopping it abruptly. Buspar withdrawal symptoms could also include nausea, weight changes, mood changes, and rebound anxiety.
Are you on any other medications?
Have you consulted your doctor about possibly tapering off of it slowly?
I have fibromyalgia and my het my back burning particularly when lay down to sleep. When I take Neurobion my pain increa...
my father 75 year old, on his third month in vidaza. every month he had diffrent side effects. this time his both leg sh...1 REPLY
I am getting pain in my kidneys and heartburn taking the pill , dox-cyl hycl 100mg blue pill. Is that a common side affe...1 REPLY
I have severe muscle pain and joint pain in elbows,legs,shoulders,lower back . Been taking it for about a year. Feels li...7 REPLIES
Hello i take one amloretic plus one ciplavasc 5 does that cause severe leg cramps morning and night plz help ## Hello, L...1 REPLY
Hi, I've been on xarelto for nearly 3 weeks. I started of with pressure & pain in the head then that went away. ...6 REPLIES
Hi, I'm Redd, I've been on Xarelto for 6 weeks now due to 3 DVTs and 2 PEs and I'm just now beginning to exp...3 REPLIES
I have been taking Coveram 10 for about 2 years and other blood pressure medication for about 7 years before that. I suf...1 REPLY
I've had a problem with Spiriva and weight gain (lots of discussion about that elsewhere on this website), but now I...2 REPLIES
After I started taking this pill my left leg started having massive sharp pains and it got worse every day. I was in so ...1 REPLY